background image

HomeHealthCough, Cold & FluCough MedicineDay Nurse Cold & Flu Relief Liquid 240ml

Day Nurse Cold & Flu Relief Liquid 240ml

Double tap to zoom in
Day Nurse Cold & Flu Relief Liquid 240ml
Day Nurse Cold & Flu Relief Liquid 240ml
Day Nurse Cold & Flu Relief Liquid 240ml
Day Nurse Cold & Flu Relief Liquid 240ml
Day Nurse capsules has been specially formulated to provide a complete daytime cold and flu treatment by providing relief from major cold ; flu symptoms without drowsiness.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£7.99 each £3.33 per 100ml

0 Reviews
Check store availability

Product Information

Day Nurse capsules has been specially formulated to provide a complete daytime cold and flu treatment by providing relief from major cold ; flu symptoms without drowsiness.

Features

Day Nurse capsules has been specially formulated to provide a complete daytime cold and flu treatment by providing relief from major cold ; flu symptoms without drowsiness. Taken during the day, Day Nurse® offers non-drowsy multi-symptom relief, including: - Headache - Aches and Pains - Sore Throat - Blocked nose - Runny nose - Shivers - Tickly cough Always Read the Label

Warning or Restrictions

Cautions: Contains paracetamol. Do not take with any other paracetamol-containing products; decongestants, antihistamine containing products (including those used on the skin) or flu, cough and cold medicines. Immediate medical advice should be sought in the event of an overdose, even if you feel well. This product should not be used during pregnancy without medical advice. Alcohol should be avoided Day-time capsules may cause dizziness. If affected do not drive or operate machinery Always Read the Label As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Product Specification

Each 30 ml of medicine contains: Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 60 mg, Pholcodine 10 mg, Also includes Sucrose, 5% Ethanol, Liquid Glucose, Sodium and Glycerol. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Height (14.3) Width (5.9) Depth (5.9)

Product code: 98140

Product Uses

How to take: Adults and children aged 16 years and over During the day, swallow 2 orange/yellow capsules, with a drink every four hours, up to a maximum of maximum of 4 doses in 24 hours if needed, or up to a maximum of three doses within any 24 hour period if a night-time paracetamol-containing product is taken before bedtime Do not use for longer than 7 days without medical advice. If symptoms persist consult your doctor. Do not take if you are under 16 years. Do not exceed the recommended dose.